Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

hair

ever since i have been taking my prenatal vitamins i have hair on my stomach is it going to go away and how do i get rid of it

Answer Question
 
Anonymous

Asked by Anonymous at 4:20 PM on Dec. 9, 2008 in Pregnancy

Answers (3)
  • lol just dont shave it, it will probably go away after the babby is born or once you stop taking your prenatals. its just the extra vitamins and nutrients and hormones in your body. instead of my tummy i have this little patch of hair growin on my hair line.. yeah it looks ridiculous.
    Anonymous

    Answer by Anonymous at 4:22 PM on Dec. 9, 2008

  • lol i got it too! so bad! I just shave it off, and hope it goes away after baby comes!
    Anonymous

    Answer by Anonymous at 4:26 PM on Dec. 9, 2008

  • i have the same problem...whatever you do, DO NOT shave it. after the baby is born it will go away. trust me this is my 3rd. maybe not with everyone but with me it tends to be the same color hair my babies are born with.
    angel_lips

    Answer by angel_lips at 4:44 PM on Dec. 9, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN